Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 31, Number 1
HTML articles powered by AMS MathViewer

Induced automorphisms of free metabelian groups
Orin Chein PDF
Proc. Amer. Math. Soc. 31 (1972), 1-9
Finite automorphic algebras over $\textrm {GF}(2)$
Fletcher Gross PDF
Proc. Amer. Math. Soc. 31 (1972), 10-14
More on the Schur subgroup
Murray M. Schacher PDF
Proc. Amer. Math. Soc. 31 (1972), 15-17
Localization of the zeros of the permanent of a characteristic matrix
P. M. Gibson PDF
Proc. Amer. Math. Soc. 31 (1972), 18-20
Localization in a principal right ideal domain
Raymond A. Beauregard PDF
Proc. Amer. Math. Soc. 31 (1972), 21-23
The functional equation of some Dirichlet series. II
Bruce C. Berndt PDF
Proc. Amer. Math. Soc. 31 (1972), 24-26
Modules over the endomorphism ring of a finitely generated projective module
F. L. Sandomierski PDF
Proc. Amer. Math. Soc. 31 (1972), 27-31
Constructing sequences of divided powers
Kenneth Newman PDF
Proc. Amer. Math. Soc. 31 (1972), 32-38
Invariant means on locally compact semigroups
James C. S. Wong PDF
Proc. Amer. Math. Soc. 31 (1972), 39-45
The generalized inverse of a nonnegative matrix
R. J. Plemmons and R. E. Cline PDF
Proc. Amer. Math. Soc. 31 (1972), 46-50
$2$-generator groups and parabolic class numbers
Morris Newman PDF
Proc. Amer. Math. Soc. 31 (1972), 51-53
Primary modules determined by indecomposable idempotent endomorphisms.
Robert W. Stringall PDF
Proc. Amer. Math. Soc. 31 (1972), 54-56
On elements with negative squares
Ralph DeMarr and Arthur Steger PDF
Proc. Amer. Math. Soc. 31 (1972), 57-60
A nonarchimedean theory of analytic continuation in several variables.
A. I. Thaler PDF
Proc. Amer. Math. Soc. 31 (1972), 61-66
Nakayama’s lemma for half-exact functors
Arthur Ogus and George Bergman PDF
Proc. Amer. Math. Soc. 31 (1972), 67-74
A note on finite dimensional subrings of polynomial rings
Paul Eakin PDF
Proc. Amer. Math. Soc. 31 (1972), 75-80
Minimal ideals in group rings
D. S. Passman PDF
Proc. Amer. Math. Soc. 31 (1972), 81-86
Group rings satisfying a polynomial identity. III
D. S. Passman PDF
Proc. Amer. Math. Soc. 31 (1972), 87-90
Morita duality for endomorphism rings
Robert W. Miller and Darrell R. Turnidge PDF
Proc. Amer. Math. Soc. 31 (1972), 91-94
A note on Lie-admissible nilalgebras
Hyo Chul Myung PDF
Proc. Amer. Math. Soc. 31 (1972), 95-96
Approximation of vector-valued continuous functions
Alan H. Shuchat PDF
Proc. Amer. Math. Soc. 31 (1972), 97-103
On almost periodic solutions for undamped systems with almost periodic forcing
George Seifert PDF
Proc. Amer. Math. Soc. 31 (1972), 104-108
On total nonnorming subspaces
William J. Davis and Joram Lindenstrauss PDF
Proc. Amer. Math. Soc. 31 (1972), 109-111
Global hypoellipticity and Liouville numbers
Stephen J. Greenfield and Nolan R. Wallach PDF
Proc. Amer. Math. Soc. 31 (1972), 112-114
Hypoelliptic vector fields and continued fractions
Stephen J. Greenfield PDF
Proc. Amer. Math. Soc. 31 (1972), 115-118
A remark on “pairs” of regular functions
James A. Jenkins PDF
Proc. Amer. Math. Soc. 31 (1972), 119-121
Bounded projections on Fourier-Stieltjes transforms
Charles F. Dunkl and Donald E. Ramirez PDF
Proc. Amer. Math. Soc. 31 (1972), 122-126
A nonprincipal invariant subspace of the Hardy space on the torus
Chester Alan Jacewicz PDF
Proc. Amer. Math. Soc. 31 (1972), 127-129
Continuous functions of Hermitian operators
P. R. Halmos PDF
Proc. Amer. Math. Soc. 31 (1972), 130-132
Remark on some integrals involving products of Whittaker functions
H. M. Srivastava PDF
Proc. Amer. Math. Soc. 31 (1972), 133-134
Some extensions of the Mehler formula
H. M. Srivastava and J. P. Singhal PDF
Proc. Amer. Math. Soc. 31 (1972), 135-141
Continuity and linearity of centralizers on a complemented algebra.
Parfeny P. Saworotnow and George R. Giellis PDF
Proc. Amer. Math. Soc. 31 (1972), 142-146
A Prüfer transformation for nonselfadjoint systems
Kurt Kreith PDF
Proc. Amer. Math. Soc. 31 (1972), 147-151
On a tauberian theorem of Wiener and Pitt
Harold G. Diamond PDF
Proc. Amer. Math. Soc. 31 (1972), 152-158
On the functional equation $\phi (x)=g(x)\phi (\beta (x))+u(x)$
R. C. Buck PDF
Proc. Amer. Math. Soc. 31 (1972), 159-161
Interpolation in $H^{p}$ spaces
P. L. Duren and H. S. Shapiro PDF
Proc. Amer. Math. Soc. 31 (1972), 162-164
Quasiharmonic classification of Riemannian manifolds
Mitsuru Nakai and Leo Sario PDF
Proc. Amer. Math. Soc. 31 (1972), 165-169
On the bifurcation theory of semilinear elliptic eigenvalue problems
Charles V. Coffman PDF
Proc. Amer. Math. Soc. 31 (1972), 170-176
Some remarks on the Volterra operator
Ciprian Foiaş and J. P. Williams PDF
Proc. Amer. Math. Soc. 31 (1972), 177-184
On a factorization theorem of D. Lowdenslager
V. Mandrekar and H. Salehi PDF
Proc. Amer. Math. Soc. 31 (1972), 185-188
Note on the structure of fixed point sets of $1$-set-contractions
W. V. Petryshyn PDF
Proc. Amer. Math. Soc. 31 (1972), 189-194
Spaces on which each absolutely summing map is nuclear
D. R. Lewis PDF
Proc. Amer. Math. Soc. 31 (1972), 195-198
Oscillation theorems for second-order differential equations with functional arguments
Curtis C. Travis PDF
Proc. Amer. Math. Soc. 31 (1972), 199-202
Factorization and disconjugacy of third order differential equations
Anton Zettl PDF
Proc. Amer. Math. Soc. 31 (1972), 203-208
A remark on a stability theorem of M. Marachkoff
John R. Haddock PDF
Proc. Amer. Math. Soc. 31 (1972), 209-212
A note on two point boundary problems for nonlinear matrix differential systems
Garret J. Etgen PDF
Proc. Amer. Math. Soc. 31 (1972), 213-218
Periodic solutions for perturbed nonlinear differential equations. II.
T. G. Proctor PDF
Proc. Amer. Math. Soc. 31 (1972), 219-224
A new $\ell _{1}$ estimate and a problem of Katznelson
D. J. Newman PDF
Proc. Amer. Math. Soc. 31 (1972), 225-227
The counting vector of a simple game
Eitan Lapidot PDF
Proc. Amer. Math. Soc. 31 (1972), 228-231
Metric transforms and the hyperbolic four-point property
Joseph E. Valentine and Stanley G. Wayment PDF
Proc. Amer. Math. Soc. 31 (1972), 232-234
Minimal surfaces in $S^{m}$ with Gauss curvature $\leq 0$
Bang-yen Chen PDF
Proc. Amer. Math. Soc. 31 (1972), 235-238
Equations in the theory of monadic algebras
Th. Lucas PDF
Proc. Amer. Math. Soc. 31 (1972), 239-244
The game quantifier
Yiannis N. Moschovakis PDF
Proc. Amer. Math. Soc. 31 (1972), 245-250
Equivalence-singularity dichotomies from zero-one laws
Raoul D. LePage and V. Mandrekar PDF
Proc. Amer. Math. Soc. 31 (1972), 251-254
On the level sets of a distance function in a Minkowski space
Ronald Gariepy and W. D. Pepe PDF
Proc. Amer. Math. Soc. 31 (1972), 255-259
A commutative diagram and an application to differentiable transformation groups
W. D. Curtis PDF
Proc. Amer. Math. Soc. 31 (1972), 260-264
The Wallman compactification is an epireflection
Douglas Harris PDF
Proc. Amer. Math. Soc. 31 (1972), 265-267
A metric characterization of zero-dimensional spaces
Ludvík Janoš PDF
Proc. Amer. Math. Soc. 31 (1972), 268-270
A strong homotopy axiom for Alexander cohomology
Kermit Sigmon PDF
Proc. Amer. Math. Soc. 31 (1972), 271-275
One-to-one mappings
Dix H. Pettey PDF
Proc. Amer. Math. Soc. 31 (1972), 276-278
Manifolds with few cells and the stable homotopy of spheres
Larry Smith PDF
Proc. Amer. Math. Soc. 31 (1972), 279-284
Ordered power associative groupoids
Desmond A. Robbie PDF
Proc. Amer. Math. Soc. 31 (1972), 285-290
Semi-local-connectedness and cut points in metric continua
E. D. Shirley PDF
Proc. Amer. Math. Soc. 31 (1972), 291-296
A note on fixed point free involutions and equivariant maps
Jack Ucci PDF
Proc. Amer. Math. Soc. 31 (1972), 297-298
Generalized positive linear functionals on a Banach algebra with an involution
Parfeny P. Saworotnow PDF
Proc. Amer. Math. Soc. 31 (1972), 299-304
Stable splitting of $K(G, 1)$
Richard Holzsager PDF
Proc. Amer. Math. Soc. 31 (1972), 305-306
Some examples relating the deleted product to imbeddability
Brian R. Ummel PDF
Proc. Amer. Math. Soc. 31 (1972), 307-311
Local units in $L^{1} (G)$
G. F. Bachelis, W. A. Parker and K. A. Ross PDF
Proc. Amer. Math. Soc. 31 (1972), 312-313
A note on finitely additive set functions
D. Ramachandran PDF
Proc. Amer. Math. Soc. 31 (1972), 314-315
Algebraic solution of $x^{y}=y^{x}$ $(0<x<y)$
Daihachiro Sato PDF
Proc. Amer. Math. Soc. 31 (1972), 316